# SDR DXTA200501038

- Difficulty date: October 27, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N956QS
- Make and model: Cessna 750
- Aircraft serial: 7500156
- Aircraft time: 4,504 hours, 2,879 cycles
- Engine: Allsn AE3007A
- System (JASC): 2810 · Fuel Storage
- Part: Float Valve
- Part number: 99145053
- Part serial: 0714
- Condition: Failed
- Location: Fuel Cell
- Part time: 572 hours, 373 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT ,WING TANK OFULL  R AMBER CAS MESSAGE ILLUMINATED AT FL290 SHORTLY AFTER LEVELING OFF. THE APPROPIATE CHECKLIST WAS COMPLETED FUEL VENTED OUT OF R WING FOR 3 MINUTES (LOST 150 LBS).THEN MESSAGE WENT OUT 2 MINUTES LATER (TOTAL FUEL 4900 LBS/L TANK 2350/CTR TANK 0/R TANK 2550/REPEAT WRITE UP. - REMOVED AND REPLACED OUTBOARD VENT FLOAT VALVE AND REMOVED AND REPLACED INBOARD VENT VALVE. I.A.W. 750 M/M 28-10-04 OPERATIONAL AND LEAK CHECK GOOD.
